Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66910
Title: Convergence rate for discrete-time multiagent systems with time-varying delays and general coupling coefficients
Authors: Chen, Y
Ho, DWC
Lu, JH
Lin, ZL
Keywords: Convergence rate
Joint connectivity
Multiagent systems (MASs)
Negative coupling coefficients
Spanning tree
Issue Date: 2016
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on neural networks and learning systems, Jan. 2016, v. 27, no. 1, p. 178-189 How to cite?
Journal: IEEE transactions on neural networks and learning systems 
URI: http://hdl.handle.net/10397/66910
ISSN: 2162-237X
EISSN: 2162-2388
DOI: 10.1109/TNNLS.2015.2473690
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
1
Last month
Citations as of Jan 20, 2018

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
Citations as of Oct 3, 2017

Page view(s)

29
Last Week
2
Last month
Citations as of Jan 14, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.